Positive solutions and eigenvalue intervals of a singular third-order boundary value problem

Volume 102 / 2011

Qingliu Yao Annales Polonici Mathematici 102 (2011), 25-37 MSC: 34B16, 34B18, 34B15. DOI: 10.4064/ap102-1-3


This paper studies positive solutions and eigenvalue intervals of a nonlinear third-order two-point boundary value problem. The nonlinear term is allowed to be singular with respect to both the time and space variables. By constructing a proper cone and applying the Guo–Krasnosel'skii fixed point theorem, the eigenvalue intervals for which there exist one, two, three or infinitely many positive solutions are obtained.


  • Qingliu YaoDepartment of Applied Mathematics
    Nanjing University of Finance and Economics
    Nanjing 210003, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image